Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 58, Issue 1, pp 39–78

The index of signature operators on Lipschitz manifolds

  • Nicolae Teleman
Article

DOI: 10.1007/BF02953772

Cite this article as:
Teleman, N. Publications Mathématiques de l’Institut des Hautes Études Scientifiques (1983) 58: 39. doi:10.1007/BF02953772

Copyright information

© Publications Mathématiques de l’I.H.É.S. 1983

Authors and Affiliations

  • Nicolae Teleman
    • 1
  1. 1.Department of MathematicsState University of New York at Stony BrookStony Brook